Advertisement

Projectively full ideals and compositions of consistent systems of rank one discrete valuation rings: a survey

  • William Heinzer
  • Louis J. RatliffJr.
  • David E. Rush
Chapter

Abstract

Let I be a nonzero ideal in a Noetherian domain R. We survey recent progress on conditions under which there exists a finite integral extension domain A of R and an ideal J of A such that J is projectively full and projectively equivalent to IA. We also survey recent work on compositions of consistent systems or rank one discrete valuation rings.

Keywords

Maximal Ideal Valuation Ring Noetherian Ring Integral Closure Consistent System 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. CHRR.
    Ciupercǎ, C., Heinzer, W.J., Ratliff, L.J. Jr., Rush, D.E.: Projectively equivalent ideals and Rees valuations. J. Algebra 282, 140–156 (2004)CrossRefMathSciNetGoogle Scholar
  2. CHRR2.
    Ciupercǎ, C., Heinzer, W.J., Ratliff, L.J. Jr., Rush, D.E.: Projectively full ideals in Noetherian rings. J. Algebra 304, 73–93 (2006)CrossRefMathSciNetGoogle Scholar
  3. CHRR3.
    Ciupercǎ, C., Heinzer, W.J., Ratliff, L.J. Jr., Rush, D.E.: Projectively full ideals in Noetherian rings (II). J. Algebra 305, 974–992 (2006)CrossRefMathSciNetGoogle Scholar
  4. CHRR4.
    Ciupercǎ, C., Heinzer, W.J., Ratliff, L.J. Jr., Rush, D.E.: Projectively full ideals in Noetherian rings, a survey, Algebra, Geometry and their Interactions Contemporary Mathematics. Am. Math. Soc. 448 (2007)Google Scholar
  5. E.
    Endler, O.: Valuation theory. Springer, New York (1972)MATHGoogle Scholar
  6. E2.
    Endler, O.: Finite separable field extensions with prescribed valuations. Manuscripta Math. 17, 383–408 (1975)MATHCrossRefMathSciNetGoogle Scholar
  7. G.
    Gilmer, R.: Prüfer domains and rings of integer-valued polynomials. J. Algebra 129, 502–517 (1990)MATHCrossRefMathSciNetGoogle Scholar
  8. H.
    Hasse, H.: Zwei Existenztheoreme über algebraische Zahlkörper. Math. Ann. 95, 229–238 (1925)MATHCrossRefMathSciNetGoogle Scholar
  9. HRR.
    Heinzer, W.J., Ratliff, L.J., Jr., Rush, D.E.: Projectively full radical ideals in integral extension rings. J. Algebra 317, 833–850 (2007)MATHCrossRefMathSciNetGoogle Scholar
  10. HRR2.
    Heinzer, W.J., Ratliff, L.J. Jr., Rush, D.E.: Projective equivalence of ideals in Noetherian integral domains. J. Algebra 320, 2349–2362 (2008)MATHCrossRefMathSciNetGoogle Scholar
  11. HRR3.
    Heinzer, W.J., Ratliff, L.J. Jr., Rush, D.E.: Compositions of consistent systems of rank one discrete valuation rings. Comm. Algebra (to appear) arXiv0809.4525Google Scholar
  12. HRR4.
    Heinzer, W.J., Ratliff, L.J. Jr., Rush, D.E.: Bases of ideals and Rees valuation rings. J. Algebra 323, 839–853 (2010)MATHCrossRefMathSciNetGoogle Scholar
  13. K.
    Krull, W.: Über einen Existenzsatz der Bewertungstheorie. Abh. Math. Sem. Univ. Hamburg 23, 29–35 (1959)MATHCrossRefMathSciNetGoogle Scholar
  14. Mc.
    McAdam, S.: Asymptotic prime divisors, Lecture Notes in Math., vol. 1023. Springer, New York (1983)Google Scholar
  15. MRS.
    McAdam, S., Ratliff, L.J. Jr., Sally, J.D.: Integrally closed projectively equivalent ideals. In: Commutative Algebra, vol. 15, pp. 391–405. MSRI Publications (1988)Google Scholar
  16. MS.
    Muhly, H.T., Sakuma, M.: Asymptotic factorization of ideals. J. London Math. Soc. 38, 341–350 (1963)CrossRefMathSciNetGoogle Scholar
  17. N1.
    Nagata, M.: Note on a paper of Samuel concerning asymptotic properties of ideals. Mem. Coll. Sci. Univ. Kyoto Ser. A Math. 30, 165–175 (1957)MATHMathSciNetGoogle Scholar
  18. N2.
    Nagata, M.: Local rings. Wiley Interscience, New York (1962)MATHGoogle Scholar
  19. RR.
    Ratliff, L.J. Jr., Rush, D.E.: On homogeneous prime spectra of certain Rees rings. Comm. Algebra 37, 1058–1073 (2009)MATHCrossRefMathSciNetGoogle Scholar
  20. RE.
    Rees, D.: Valuations associated with ideals (II). J. London Math. Soc. 36, 221–228 (1956)CrossRefMathSciNetGoogle Scholar
  21. R.
    Ribenboim, P.: On the existence of fields with few discrete valuations. J. Reine Angew. Math. 216, 45–49 (1964)MathSciNetGoogle Scholar
  22. Sw.
    Swanson, I.: Rees valuations. In: Commutative Algebra, –3Google Scholar
  23. S.
    Samuel, P.: Some asymptotic properties of powers of ideals. Ann. Math. 56, 11–21 (1952)CrossRefMathSciNetGoogle Scholar
  24. SH.
    Swanson, I., Huneke, C.: Integral closure of ideals, rings and modules. Cambridge University Press, Cambridge (2006)MATHGoogle Scholar
  25. W.
    Walker, R.: Algebraic curves. Springer, New York (1978)MATHGoogle Scholar
  26. ZS1.
    Zariski, O., Samuel, P.: Commutative Algebra, Vol. 1. D. Van Nostrand, New York (1958)MATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC 2011

Authors and Affiliations

  • William Heinzer
    • 1
  • Louis J. RatliffJr.
    • 2
  • David E. Rush
    • 3
  1. 1.Purdue UniversityWest LafayetteUSA
  2. 2.Department of MathematicsUniversity of CaliforniaRiversideUSA
  3. 3.Department of MathematicsUniversity of CaliforniaRiversideUSA

Personalised recommendations